# SDR SWIA201232132

- Difficulty date: November 8, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 17,070 hours, 10,210 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 3 SYSTEM QUANTITY DROPPED TO 5 PERCENT.  LOSS OF ALL HYDRAULIC 3 PRESSURE.  (FLT 4457)  FOUND PUMP 3A TO BE LEAKING INTERNALLY.  REPLACED ACMP 3A IAW AMM.  P/N: 66195-01  S/N OFF: K2050.
